A note on the global convergence theorem of the scaled conjugate gradient algorithms proposed by Andrei
| Year of publication: |
2012
|
|---|---|
| Authors: | Babaie-Kafaki, Saman |
| Published in: |
Computational Optimization and Applications. - Springer. - Vol. 52.2012, 2, p. 409-414
|
| Publisher: |
Springer |
| Subject: | Scaled conjugate gradient algorithm | Sufficient descent condition | Line search | Global convergence |
-
A descent hybrid modification of the Polak-Ribière-Polyak conjugate gradient method
Babaie-Kafaki, Saman, (2016)
-
Al-Baali, Mehiddin, (2015)
-
Some modified Yabe-Takano conjugate gradient methods with sufficient descent condition
Dong, Xiao Liang, (2017)
- More ...
-
On the sufficient descent condition of the Hager-Zhang conjugate gradient methods
Babaie-Kafaki, Saman, (2014)
-
Babaie-Kafaki, Saman, (2013)
-
BABAIE-KAFAKI, SAMAN, (2012)
- More ...